# SDR NSVA20120216454

- Difficulty date: February 16, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4191
- Aircraft time: 8,600 hours, 8,403 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CENTER SEAT TRACT HAS AREA OF CORROSION.  RAIL P/N 853382210-X AT Y-9.25 RAIL STATION X229 TO X577.5 SEAT TRACK WAS REPAIRED IAW TD3 400-53-12-18 COMPLETED ON 2-15-2012.  REPAIR DOCUMENTED ON CA-M6 FOR AC 191WQ SEQ #17 DATED 2-7-2012.  CONTROL # 4191-30.
